ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Gibbon, John D and Donzis, Diego A and Gupta, Anupam and Kerr, Robert M and Pandit, Rahul and Vincenzi, Dario (2014) Regimes of nonlinear depletion and regularity in the 3D Navier-Stokes equations. In: NONLINEARITY, 27 (10). pp. 2605-2625.

This list was generated on Mon Apr 19 20:43:17 2021 IST.